# SDR R61A2010434

- Difficulty date: September 5, 2010
- Submitted: September 6, 2010
- Operation: Air carrier
- Aircraft: N866RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000129
- Aircraft time: 11,228 hours, 6,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Service Panel
- Part number: 17065078403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEVEL 2 CORROSION ON INTERNAL SIDE OF WASTE DRAIN BOX STRAP FWD LOWER SLIDE FLANGE.  MX REPLACED WASTE DRAIN SERVICE BOX IAW EMB 170 SRM.  A/C REMAINS IN HEAVY CHECK FOR COMPLETION P/N 170-65078-403.
